# SDR DALA2018030801472

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 8 RT STA Y=1022 AT CPAX. LONGERON 8R WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-00-05-2R, 51-41-02-0G, & 51-41-05-0G.
